MAUDE Adverse Event Report: COOK MEDICAL COOK CERVICAL RIPENING BALLOON WITH STYLET; CATHETER, BALLOON, DILATION OF CERVICAL CANAL PRIOR TO LABOR

COOK MEDICAL COOK CERVICAL RIPENING BALLOON WITH STYLET; CATHETER, BALLOON, DILATION OF CERVICAL CANAL PRIOR TO LABOR
Model Number J-CRBS-184000
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Cook cervical ripening balloon end broke off and the other part stayed in patient.Patient had a c-section to remove the rest of the balloon.Patient was being induced and catheter was being used per policy/protocol.

Brand Name
COOK CERVICAL RIPENING BALLOON WITH STYLET
Common Device Name
CATHETER, BALLOON, DILATION OF CERVICAL CANAL PRIOR TO LABOR
Manufacturer (Section D)
COOK MEDICAL
bloomington IN 47404
MDR Report Key18667809
Report NumberMW5151170
Device Sequence Number17924305
Product Code PFJ
UDI-Device Identifier00827002198913
UDI-Public0100827002198913172611161015760869
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ-CRBS-184000
Device Catalogue NumberG19891
Device Lot Number15760869
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite